A Lax Pair Structure for the Half-Wave Maps Equation

Gérard, Patrick and Lenzmann, Enno. (2018) A Lax Pair Structure for the Half-Wave Maps Equation. Letters in Mathematical Physics, 108 (7). pp. 1635-1648.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/58405/

Downloads: Statistics Overview


We consider the half-wave maps equation
∂tS⃗ =S⃗ ∧|∇|S⃗ ,
where S⃗ =S⃗ (t,x) takes values on the two-dimensional unit sphere S2 and x∈R (real line case) or x∈T (periodic case). This an energy-critical Hamiltonian evolution equation recently introduced in Lenzmann and Schikorra (2017, arXiv:1702.05995v2), Zhou and Stone (Phys Lett A 379:2817–2825, 2015) which formally arises as an effective evolution equation in the classical and continuum limit of Haldane–Shastry quantum spin chains. We prove that the half-wave maps equation admits a Lax pair and we discuss some analytic consequences of this finding. As a variant of our arguments, we also obtain a Lax pair for the half-wave maps equation with target H2 (hyperbolic plane).
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Lenzmann)
UniBasel Contributors:Lenzmann, Enno
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:01 Jun 2018 09:30
Deposited On:01 Jun 2018 09:30

Repository Staff Only: item control page